Journal of
Economics and International Finance

  • Abbreviation: J. Econ. Int. Finance
  • Language: English
  • ISSN: 2006-9812
  • DOI: 10.5897/JEIF
  • Start Year: 2009
  • Published Articles: 322

Full Length Research Paper

Estimating the Marshall-Lerner condition of China

Getao Guo
  • Getao Guo
  • Department of Risk Research in Economics and Management, Faculty of Economics, Shiga University, Japan.
  • Google Scholar


  •  Received: 07 November 2019
  •  Accepted: 16 March 2020
  •  Published: 01 April 2020

How to cite this article

APA /
Guo, G. (2020). Estimating the Marshall-Lerner condition of China. Journal of Economics and International Finance, 12(2), 48-56.
Chicago /
Getao Guo  . "Estimating the Marshall-Lerner condition of China." Journal of Economics and International Finance 12, no. 2 (2020): 48-56.
MLA /
Getao Guo  . "Estimating the Marshall-Lerner condition of China." Journal of Economics and International Finance 12.2 (2020): 48-56.